# SDR DXTA200702302

- Difficulty date: June 27, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 917 hours, 630 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Resistor
- Part number: RH5068OHM
- Condition: Overheated
- Location: Zone 100
- Part time: 917 hours, 630 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISUALLY SAW SMOKE IN THE VICINITY OF THE APU PANEL ALONG WITH A STRONG SMELL OF ELECTRICAL FIRE.  NOTE-NO FIRE WAS SEEN OR INDICATED.  REMOVED OVERHEATED RESISTOR PN RH50-68 OHM AND INSTALLED NEW RESISTOR PN RH50-68OHM IN STALL VANE HEAT ON (DR) PANEL. PERFORM OPERATIONAL CHECK OF THE SYSTEM, FOUND NO DISCREPANCY AT THIS TIME.  WORK PERFORMED IAW MM CHAPTER 31-20-05.
